# SDR AWXA200300823

- Difficulty date: July 6, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53470477208
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF AFT CARGO COMPARTMENT PROFILE BETWEEN FR 54 AND FR 55, RBL 711.2.  MAINTENANCE CUT OUT DAMAGED SECTION OF PROFILE BETWEEN FR 54 AND FR 55, RBL 711.2; FABRICATED A REPAIR SPLICE AND NEW SECTION OF PROFILE; INSTALLED REPAIR PART IAW AWA ER 26-5320-03154-SS1.
